On the maximization of menu-dependent interval orders (bibtex)
by Juan P. Aguilera, Levent Ülkü
Reference:
On the maximization of menu-dependent interval ordersJuan P. Aguilera, Levent ÜlküSoc. Choice Welf., volume 48, number 2, pages 357–366, 2017.
Bibtex Entry:
@article{DBLP:journals/scw/AguileraU17,
  author    = {Juan P. Aguilera and
               Levent {\"{U}}lk{\"{u}}},
  title     = {On the maximization of menu-dependent interval orders},
  journal   = {Soc. Choice Welf.},
  volume    = {48},
  number    = {2},
  pages     = {357--366},
  year      = {2017},
  url       = {https://doi.org/10.1007/s00355-016-1007-7},
  doi       = {10.1007/s00355-016-1007-7},
  timestamp = {Fri, 12 Feb 2021 08:22:55 +0100},
}
Powered by bibtexbrowser